MathSciNet Relay Station
MathSciNet bibliographic data
MR384530 (52 #5404) 02H05
Benda, Miroslav Construction of models from groups of permutations. J. Symbolic Logic 40 (1975), no. 3, 383–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement